Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Hausdorff measures on abstract spaces


Authors: M. Sion and R. C. Willmott
Journal: Trans. Amer. Math. Soc. 123 (1966), 275-309
MSC: Primary 28.80
MathSciNet review: 0200402
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. W. Bledsoe and A. P. Morse, A topological measure construction, Pacific J. Math. 13 (1963), 1067–1084. MR 0188392
  • [2] C. Carathéodory, Über das lineare Mass von Punktmengen-eine Verallgemeinerung des Längenbegriffs, Nachrichten Ges. Wiss. Göttingen (1914), 404-426.
  • [3] F. Hausdorff, Dimension und äusseres Mass, Math. Ann. 79 (1919), 157-179.
  • [4] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • [5] M. E. Munroe, Introduction to measure and integration, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1953. MR 0053186
  • [6] William J. Pervin, Quasi-uniformization of topological spaces, Math. Ann. 147 (1962), 316–317. MR 0140083
  • [7] C. A. Rogers and Maurice Sion, On Hausdorff measures in topological spaces, Monatsh. Math. 67 (1963), 269–278. MR 0158960

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.80

Retrieve articles in all journals with MSC: 28.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0200402-7
Article copyright: © Copyright 1966 American Mathematical Society